Carolyn S. Gordon

Academic Appointments
  • Professor of Mathematics

  • Benjamin Cheney Professorship in Mathematics






  • B.S. Purdue University
  • M.S. Purdue University
  • Ph.D. Washington University

Selected Publications

  • Gordon, C, and P Perry, “Continuous Families of Isophasal Scattering Manifolds,” Mathematical Research Letters , 13:4 (July 2006) 631-651.

  • Gordon, C, E Makover, and D Webb, “Transplantation and Jacobians of Isospectral Riemann Surfaces,” Advances in Mathematics , 1 (2005) 86-119.

  • “Isospectral Deformations of Metrics on Spheres,” Inventiones Mathematicae , 145 (2001) 317-331.

  • Gordon, C, Y Mao, and D Schueth, “Sympletic rigidity of geodesic flows on two-step nilmanifolds,” Annales scientifiques de l’Ecole normale supérieure , 30 (1997) 417-427.

+ View more

Works In Progress

“Asymptotic Expansion of the Heat Kernel for Orbifolds;” “Inverse Spectral Results on Even-dimensional Tori;” Isoscattering Obstacles, Potentials and Conformally Equivalent Metrics;" “Spectra of Normal Homogeneous Metrics”